MENU

You are here

Publications

Export 178 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Ambrosetti A, Colorado E. Standing waves of some coupled Nonlinear Schrödinger Equations.; 2007. Available from: http://hdl.handle.net/1963/1821
Ambrosetti A, Ruiz D. Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 889-907 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1755
Ambrosetti A, Felli V, Malchiodi A. Ground states of nonlinear Schroedinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. 7 (2005) 117-144 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2352
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Ambrosetti A, Colorado E, Ruiz D. Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations.; 2007. Available from: http://hdl.handle.net/1963/1835
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222
Ambrosetti A. Multiplicity results for the Yamabe problem on Sn. Proceedings of the National Academy of Sciences of the United States of America. 2002 Nov; 99(24):15252-6 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5885
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175
Ambrosetti A. Recent advances in the study of the existence of periodic orbits of Hamiltonian systems. Advances in Hamiltonian systems (Rome, 1981), 1--22, Ann. CEREMADE, Birkhauser Boston, Boston, MA, 1983. [Internet]. 1981 . Available from: http://hdl.handle.net/1963/159
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Ambrosetti A, Garcia Azorero J, Peral I. Existence and multiplicity results for some nonlinear elliptic equations: a survey. Rend. Mat. Appl., 2000, 20, 167 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1462
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Alzetta G, Heltai L. Multiscale modeling of fiber reinforced materials via non-matching immersed methods. Computers & Structures [Internet]. 2020 . Available from: https://arxiv.org/abs/1906.03881
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503

Pages

Sign in